# SDR J7SA20170716001

- Difficulty date: July 16, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N475FX
- Make and model: Lear 45LEAR
- Aircraft serial: 508
- Aircraft time: 1,829 hours, 1,373 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRAKE FAIL CAS POSTED AFTER GEAR EXENTION.  RAN CHECKLIST AND CAS MESSAGE REMAINED.  REPLACED BRAKE SHUTTLE MODULE, LT MLG DOWN AND LOCK SWITCH, AND K9 RELAY.  PERFORMED 10 MLG CYCLES, BLED SYSTEM, AND SERVICED AS REQUIRED. OPS AND LEAK CHECKED GOOD.
